Ingrid Daubechies

Ingrid Daubechies
  • James B. Duke Professor of Mathematics and Electrical and Computer Engineering
  • Professor in the Department of Mathematics
  • Professor in the Department of Electrical and Computer Engineering (Joint)

Research Areas and Keywords

Analysis
wavelets, inverse problems
Biological Modeling
shape space
Computational Mathematics
inverse problems
Geometry: Differential & Algebraic
shape space
Mathematical Physics
time-frequency analysis
Signals, Images & Data
wavelets, time-frequency analysis, art conservation
Education & Training
  • Ph.D., Vrije Universiteit Brussel (Belgium) 1980

Calderbank, AR, and Daubechies, I. "The pros and cons of democracy." IEEE Transactions on Information Theory 48.6 (2002): 1721-1725. Full Text

Daubechies, I, and Planchon, F. "Adaptive Gabor transforms." Applied and Computational Harmonic Analysis 13.1 (2002): 1-21. Full Text

Daubechies, I, and Han, B. "The canonical dual frame of a wavelet frame." Applied and Computational Harmonic Analysis 12.3 (2002): 269-285. Full Text

Daubechies, I, DeVore, R, Güntürk, CS, and Vaishampayan, VA. "Beta expansions: A new approach to digitally corrected A/D conversion." Proceedings - IEEE International Symposium on Circuits and Systems 2 (2002): II/784-II/787.

Cohen, A, Dahmen, W, Daubechies, I, and DeVore, R. "Tree Approximation and Optimal Encoding." Applied and Computational Harmonic Analysis 11.2 (September 2001): 192-226. Full Text

Daubechies, I, Guskov, I, and Sweldens, W. "Commutation for irregular subdivision." Constructive Approximation 17.4 (2001): 479-513. Full Text

Cvetkovic, Z, and Daubechies, I. "Single-bit oversampled A/D conversion with exponential accuracy in the bit-rate." Data Compression Conference Proceedings (2000): 343-352.

Balan, R, Daubechies, I, and Vaishampayan, V. "The analysis and design of windowed fourier frame based multiple description source coding schemes." IEEE Transactions on Information Theory 46.7 (2000): 2491-2536. Full Text

Daubechies, I, Guskov, I, Schroder, P, and Sweldens, W. "Wavelets on irregular point sets." Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences 357.1760 (September 1, 1999): 2397-2413. Full Text

Daubechies, I, Guskov, I, and Sweldens, W. "Regularity of irregular subdivision." Constructive Approximation 15.3 (1999): 381-426.

Pages